# SDR C2XA95CL043

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6222504001
- Condition: Inoperative
- Location: Nose
- Part time: 12,006 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3223 - CLE-CLE - RADAR INOP.  TILT DOESN'T WORK AND STABILIZATION APPEARS NOT TO WORK.  WON'T PAINT ANY WEATHER.  RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED RADAR ANTENNA.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (Z)
